MAUDE Adverse Event Report: MIZUHO OSI ADVANCED CONTROL BASE; OPERATING TABLE

MIZUHO OSI ADVANCED CONTROL BASE; OPERATING TABLE
Model Number 5803
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fall (1848)
Date of Event 02/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
While preparing to transfer patient after procedure, tabletop rotated 90 degrees and patient fell to floor.
 
Additional Manufacturer Narrative
The table was inspected and the problem could not be replicated.The locking mechanism was holding the required 95 ft-lb torque.Nothing was seen in the vicinity of the table that might produce the reported popping sound.The head end was removed and returned to the factory for more detailed inspection and no defects were found.In-service training has been scheduled.
 
Event or Problem Description

Brand Name
ADVANCED CONTROL BASE
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern avenue
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern avenue
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key13694473
Report Number2921578-2022-00004
Device Sequence Number5009154
Product Code JEA
UDI-Device Identifier00842430106026
UDI-Public00842430106026
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5803
Device Catalogue Number5803
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer02/22/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight202 KG